Alert archive / Nevada / Wind Advisories in 2014
Wind Advisory 1, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Jan 10, 2014, 9:18 AM PST for Elko County, White Pine County, Nevada. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2014, 9:18 AM PST (17:18 UTC)
- Expired
- Jan 10, 2014, 7:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 5.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
349 WWUS75 KLKN 101718 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 918 AM PST FRI JAN 10 2014 ...GUSTY WINDS EXPECTED EAST OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE TODAY... .WINDS ON THE EASTERN SIDES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE WILL BE STRONG AND GUSTY TODAY. SOME GUSTS MAY EXCEED 50 MPH IN RUBY VALLEY AND CLOVER VALLEY. NVZ034-039-110300- /O.NEW.KLKN.WI.Y.0001.140110T1718Z-140111T0300Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT 918 AM PST FRI JAN 10 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING...THROUGH THIS AFTERNOON. * LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT...SECRET PASS... LAMOILLE CANYON...HARRISON PASS. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY ALONG HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND PORTIONS OF NEVADA STATE ROUTE 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
2 follow-up statements
610 WWUS75 KLKN 102239 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 239 PM PST FRI JAN 10 2014 ...GUSTY WINDS EXPECTED... .A DEPARTING SYSTEM HAS BROUGHT GUSTY WINDS TO THE EASTERN SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE THIS AFTERNOON. THESE WINDS WILL DIMINISH THIS EVENING. ANOTHER STORM SYSTEM WILL GENERATE GUSTY WINDS ACROSS MUCH OF THE REGION SATURDAY AS IT MOVES IN FROM THE WEST. NVZ034-039-111645- /O.NEW.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ /O.CON.KLKN.WI.Y.0001.000000T0000Z-140111T0300Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT 239 PM PST FRI JAN 10 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...WIND ADVISORY NOW ALSO IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A NEW WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. THE PREVIOUSLY ISSUED WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS AFTERNOON AND THIS EVENING. SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH SATURDAY AFTERNOON AND EVENING. * TIMING...WINDS WILL GRADUALLY DIMINISH THIS EVENING...THEN INCREASE AGAIN ON SATURDAY AFTERNOON BEFORE DECREASING AGAIN SATURDAY EVENING. * LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY ALONG HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND PORTIONS OF NEVADA STATE ROUTE 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-031-036>038-040-111645- /O.NEW.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN 239 PM PST FRI JAN 10 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE DIMINISHING SATURDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS...ELKO...SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN. * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
358 WWUS75 KLKN 110254 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 654 PM PST FRI JAN 10 2014 NVZ034-039-112100- /O.EXP.KLKN.WI.Y.0001.000000T0000Z-140111T0300Z/ /O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT 654 PM PST FRI JAN 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE DIMINISHING SATURDAY EVENING. * LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS...PEQUOP SUMMIT * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY ALONG HIGHWAYS PARALLEL TO AND EAST OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...SUCH AS U.S. HIGHWAY 93 AND PORTIONS OF NEVADA STATE ROUTE 229. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-031-036>038-040-112100- /O.CON.KLKN.WI.Y.0002.140111T1800Z-140112T0600Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE... OWYHEE...BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN... AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO... SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN 654 PM PST FRI JAN 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE SATURDAY AFTERNOON BEFORE DIMINISHING SATURDAY EVENING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY... PINTO SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS...ELKO... SPRING CREEK...CARLIN...TONOPAH...ROUND MOUNTAIN * IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY ON STRETCHES OF HIGHWAY PERPENDICULAR TO THE WIND DIRECTION. BLOWING DUST MAY ALSO RESULT IN SIGNIFICANT VISIBILITY REDUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:10 AM PST, 7 hours 8 minutes earlier.
Area forecast discussion, Jan 10, 2:10 AM PST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 210 AM PST FRI JAN 10 2014 .SYNOPSIS...PERIODS OF UNSETTLED WEATHER CAN BE EXPECTED THROUGH THE WEEKEND. STRONG HIGH PRESSURE WILL BRING DRY WEATHER NEXT WEEK. && .SHORT TERM...TODAY THROUGH SUNDAY. THE NOSE OF A 100 KT JET FEATURE IS TRAVERSING EAST NEAR THE NV/UT BORDER...CREATING A STIFF NORTHERLY WIND JUST ABOVE THE MOUNTAIN TOPS. HOWEVER THE COLDEST AIR IS POOLED OVER UTAH AND THERE IS SOME SURFACE MIXING OCCURRING THIS MORNING AS CLOUDS CONTINUE TO INFILTRATE THE NORTHEAST SECTOR OF THE PACIFIC RIDGE ABOVE THE GREAT BASIN. WINDS ARE GUSTING ABOVE 10 MPH AT THE ELKO AIRPORT AND NEAR 30 MPH AT TONOPAH. THERE MAY BE SOME LIGHT SHOWERS AROUND THIS MORNING...HARDLY DETECTABLE ON RADAR. CEILINGS AT KELY ARE AROUND 4K FT. VALLEY TEMPERATURES ARE GENERALLY HOLDING ABOVE FREEZING AS OF 2 AM PST. THE PACIFIC RIDGE WILL YIELD ONE MORE TIME TO A SIGNIFICANT SHORTWAVE LATE SATURDAY WHICH WILL BRING A MIX OF RAIN AND SNOW SHOWERS TO THE VALLEYS. THE MODELS ARE IN GOOD AGREEMENT. TODAY THROUGH SATURDAY MORNING. LIGHT SHOWER ACTIVITY WILL CONTINUE IN A DIRTY RIDGE PATTERN. EXPECT SHOWERS TO REACH SOUTH TO HIGHWAY 50 TODAY THEN PULL NORTHWARD TONIGHT AND SATURDAY AS THE RIDGE DEFORMS OR PULSES IN ADVANCE OF A STRONG SHORTWAVE MOVING ONSHORE ACROSS NORTHERN CALIFORNIA. SNOW SHOWERS WILL EVOLVE INTO A MIX OF RAIN AND SNOW BY LATE AFTERNOON OR EARLY EVENING AND TEMPERATURES MAY HOVER ABOVE FREEZING IN MANY PLACES AGAIN TONIGHT AS THE FLOW ALOFT BEGINS TO ACQUIRE A MORE WESTERLY COMPONENT. HIGH TEMPERATURES WILL GENERALLY RANGE FROM THE MID 30S TO THE MID 40S. LOW TEMPERATURES WILL RANGE FROM THE MID 20S TO THE MID 30S. SATURDAY AFTERNOON. A LOW PRESSURE WAVE WILL SKIP ACROSS NORTHERN CALIFORNIA SATURDAY AFTERNOON AND PROVIDE A STRENGTHENING WESTERLY FLOW OVER THE GREAT BASIN. SHOWERS WILL AGAIN BE MOSTLY LIMITED TO AREAS NORTH OF INTERSTATE 80. WINDS WILL BE THE PRIMARY CONCERN FOR SATURDAY AFTERNOON. WIND GUSTS WILL BE STRONGEST IN NORTHERN ELKO COUNTY. WINDS ARE EXPECTED TO HIT ADVISORY STRENGTH IN THE JARBIDGE WILDERNESS BUT GENERALLY REMAIN BELOW ADVISORY LEVEL IN OTHER AREAS OF NORTHERN ELKO COUNTY BELOW 6500 FEET. SURFACE GUSTS AROUND 40 MPH IN THE DRIER AREAS OF SOUTHERN HUMBOLDT COUNTY INCLUDING WINNEMUCCA...AS WELL AS LANDER AND NORTHWEST NYE COUNTIES...COULD KICK UP SOME BLOWING DUST. HIGH TEMPERATURES WILL GENERALLY REACH INTO THE 40S. SATURDAY NIGHT THROUGH SUNDAY MORNING. IN A VERY QUICK NORTHWEST FLOW ALOFT...A SHORTWAVE LOW WILL CRUISE THROUGH THE GREAT BASIN. MOUNTAINS WILL BENEFIT THE MOST FROM THIS SYSTEM...OVER ONE-HALF FOOT. PERHAPS A COUPLE INCHES WILL ACCUMULATE BELOW 5500 FEET IN ANY GIVEN LOCATION. THIS SYSTEM WILL BRING PRECIPITATION TO MOST AREAS...NORTHERN NYE COUNTY BEING AN EXCEPTION. GUSTY WINDS LASTING WELL INTO THE EVENING MAY EAT UP SOME OF THE POTENTIAL VALLEY SNOWFALL AS THE MOISTURE GETS WORKED OVER AS IT DESCENDS. LOW TEMPERATURES WILL GENERALLY DROP INTO THE 20S. SUNDAY AFTERNOON. THE PACIFIC RIDGE WILL BEGIN TO FLEX ITS MUSCLE IN EARNEST BEGINNING SUNDAY AFTERNOON UPON THE EXIT OF THIS NEXT SHORTWAVE. SHOWERS WILL TAPER OFF RAPIDLY. HIGH TEMPERATURES WILL BE IN THE 30S. .LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. AN EXTENDED DRY SPELL IS ON TAP FOR NEVADA FOR ALL OF NEXT WEEK. DROUGHT CONDITIONS WILL WORSEN. STRONG HIGH PRESSURE OVER THE EASTERN PACIFIC MONDAY WILL BUILD EAST TO CENTER ITSELF OVER CALIFORNIA AND NEVADA ON TUESDAY. IMPRESSIVE 586 DM 500 MB HEIGHTS OVER NORTHERN CALIFORNIA TUESDAY AFTERNOON. STRONG HIGH PRESSURE RIDGING WILL CONTINUE TO CONTROL GREAT BASIN WEATHER THROUGH AT LEAST NEXT FRIDAY, WITH ZERO CHANCE OF PRECIPITATION, FEW CLOUDS, AND VERY LIGHT WINDS. AFTERNOON HIGHS IN THE 30S AND 40S, COOLEST IN ANY INVERTED VALLEYS. GFS BUFR SOUNDINGS FOR ELKO SHOW THE INVERSION STRENGTHENING BENEATH BUILDING HEIGHTS OVER 580 DM TUESDAY AND WEDNESDAY, BUT CONTINUE TO FEEL LACK OF APPRECIABLE SNOW COVER BY THEN WILL DETER INVERSIONS FROM TAKING ROOT. BT && .AVIATION...BKN/OVC LOW/MID CLOUDS WILL PERSIST ACROSS NE NEVADA THROUGH 06Z SAT, WITH CIGS AVERAGING 3-6K FT AGL. VFR WILL PREVAIL AT ALL TAF SITES. SCT -SHRASN NEAR THE HIGHER TERRAIN OF ELKO COUNTY THROUGH 06Z SAT, WITH SOME MTNS OBSCURED. WILL MENTION ONLY VCSH AT KEKO, WITH MOST SHOWERS REMAINING NORTH OF THE TERMINAL. ALL OTHER TAF SITES DRY. AFTER 18Z, SW WINDS OF 10-20 KTS AT KEKO/KWMC. STRONGEST WINDS AGAIN AT KTPH AFTER 18Z, NW AT 15-25 KTS WITH HIGHER GUSTS. BT && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 92/99/99
Hazardous weather outlook, Jan 10, 2:34 AM PST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 234 AM PST FRI JAN 10 2014 NVZ031-033-034-038-039-110000- NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- 234 AM PST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...TODAY AND TONIGHT. SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL AFFECT ELKO COUNTY SATURDAY THROUGH SUNDAY. AS THIS FEATURE APPROACHES...LOCALLY WINDY CONDITIONS WILL DEVELOP SATURDAY. THEN A COUPLE INCHES OF SNOW IS POSSIBLE IN THE VALLEYS SATURDAY NIGHT THROUGH EARLY SUNDAY...POSSIBLY OVER 6 INCHES OF NEW SNOW IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030-036-037-040-110000- HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY- 234 AM PST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. RAIN AND SNOW SHOWERS ARE EXPECTED...MAINLY ACROSS HUMBOLDT COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN AND SNOW SHOWERS ARE EXPECTED SATURDAY...MAINLY ACROSS HUMBOLDT COUNTY. A LOW PRESSURE SYSTEM WILL BRING BREEZY CONDITIONS SATURDAY AFTERNOON. WIND GUSTS COULD SCOUR UP DUST AND CREATE REDUCED VISIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-041-110000- WHITE PINE COUNTY-NORTHEASTERN NYE COUNTY- 234 AM PST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RAIN AND SNOW SHOWERS ARE EXPECTED SATURDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 2:39 PM PST | Wind Advisory | LKN | Elko, Eureka, Humboldt, Lander, Nye, White Pine | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.